Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological Abelian groups with ordered norms


Authors: R. C. James, A. D. Michal and Max Wyman
Journal: Bull. Amer. Math. Soc. 53 (1947), 770-774
DOI: https://doi.org/10.1090/S0002-9904-1947-08873-X
MathSciNet review: 0022561
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hausdorff, Mengenlehre, Berlin, 1927.
  • 2. R. C. James, Topological groups as subgroups of linear topological spaces, Duke Math. J. vol. 10 (1943) pp. 441-453. MR 8818
  • 3. A. D. Michal, Differentials of functions with arguments and values in topological Abelian groups, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) pp. 356-359. MR 2705


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08873-X

American Mathematical Society